Eigenfunction expansions for the Schrödinger operator

Martin Schechter Belfer Graduate School of Science, Yeshiva University

TBD mathscidoc:1701.332447

Arkiv for Matematik, 14, (1), 277-287, 1975.9
We obtain an eigenfunction expansion for the operator −°+$V$under assump-tions (1.2)–(1.5) given below.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ]
@inproceedings{martin1975eigenfunction,
  title={Eigenfunction expansions for the Schrödinger operator},
  author={Martin Schechter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459426236256},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={277-287},
  year={1975},
}
Martin Schechter. Eigenfunction expansions for the Schrödinger operator. 1975. Vol. 14. In Arkiv for Matematik. pp.277-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459426236256.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved